# SDR DALA2024030803146

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 91,990 hours, 41,832 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT APPROX 78 KTS GOT MASTER CAUTION AND BRAKES HOT MESSAGE ON ECAM. DISCONTINUED T/O.   RTO-UPON INSP OF BRAKES SYSTEM FOUND NBR 1 BRAKE WILL NOT FREE SPIN. RELEASED HYD PRESSURE AND NOW SPINS FREELY. DEFER NBR 1 BRAKE PER MEL 32- 42-01A. M-PROCEDURE C/W BRAKE DISCONNECTED. PLACARD INSTALLED. R/R NO.1 BRAKE REF A319/320 AMM 32-42. M PROCEDURE REVERSED RMVD MCO PLACARD.
